# SDR QXEA0002396

- Difficulty date: August 28, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 29,818 hours, 35,846 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- ROW OF RIVETS PULLED THROUGH SKIN AT TOP END OF RIGHT HAND NUMBER 2 INTERMEDIATE SPAR OF VERTICAL STABILIZER.  REPAIRED IAW FOKKER SRM 51-31-01 AND HORIZON AIR EA 4-55-253.
